International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 1, Pages 167-175

Two dimensional Laplace transforms of generalized hypergeometric functions

R. S. Dahiya1 and I. H. Jowhar2

1Department of Mathematics, Iowa State University, Ames 50011, Iowa, USA
2Department of Mathematics, Florida State University, Tallahassee 32306, Florida, USA

Received 16 October 1986

Copyright © 1988 R. S. Dahiya and I. H. Jowhar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The object of this paper is to obtain new operational relations between the original and the image functions that involve generalized hypergeometric G-functions.